# SDR 2023FA0000537

- Difficulty date: September 12, 2023
- Submitted: September 12, 2023
- Operation: General aviation
- Aircraft: N581EA
- Make and model: Beech B200C
- Aircraft serial: BL143
- Aircraft time: 11,459 hours, 8,413 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCOUNTERED SEVERE TURBULENCE ABOVE VA DURING FLIGHT. COMPLETED A FIRST LEVEL INSPECTION IN ACCORDANCE WITH AMM CH 5-50-00 TABLE 607 WITH NO DEFECTS NOTED AT THIS TIME.
